# SDR CALA2023041001077

- Difficulty date: April 8, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 122,629 hours, 19,116 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Ceiling Panel
- Part number: H763034
- Condition: Detached
- Location: Above Aisle 35/3
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD PANEL 35DEF 36DEF CAME DOWN DURING ARRIVAL. FLT FTT PUS HED UP FOR TAXI IN CEILING PANEL REINSTALLED AND SECURED REF AMM TASK 25-22-01-404-008.
